# SDR MALA975921

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE MAIN DOOR HANDLE LIGHT ILLUMINATED.  CREW RETURNED TO ESC.  MAINTENANCE DEFERRED PAX DOOR HANDLE WARNING SYSTEM PER MEL 52-70-1-2C.
